# SDR AALA202412038245

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 33,069 hours, 10,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L/H FWD 1 ENTRY PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR LOW 900PSI AT 40 DEGREES FAHRENHEIT. SERVICED DOOR CYLINDER BOTTLE.
